Some relations among the classes of pseudo Q-holomorphic functions


Cagliyan M., HIZLIYEL S.

COMPLEX VARIABLES AND ELLIPTIC EQUATIONS, vol.58, no.4, pp.471-482, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 58 Issue: 4
  • Publication Date: 2013
  • Doi Number: 10.1080/17476933.2011.625088
  • Title of Journal : COMPLEX VARIABLES AND ELLIPTIC EQUATIONS
  • Page Numbers: pp.471-482

Abstract

In this work, we consider an operation on the space of generating pairs and by using this operation we give some relations between pseudo Q-holomorphic functions generated by different generating pairs. In particular, we derive the class of function involving the derivatives of an pseudo Q holomorphic function.